# SDR ASAA0380038A

- Difficulty date: January 5, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N953AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49386
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105606
- Condition: Dislodged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT CHECK DISCOVERED (1ST WHITE) EMERGENCY LIGHT POPPED OUT OF STRIP.  REPAIRED GROUND.  LIGHT THEN OPERATIVE PROPERLY.
